# SDR ABXA010868

- Difficulty date: April 9, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STATION 340, FLAP SUPPORT FITTING WAS CRACKED. REMOVED AND REPLACED THE LEFT WING STATION 340 FLAP SUPPORT FITTING IAW DC-8 MM 20-14-00 AND 20-16-00.  REMOVED AND REPLACED THE LEFT WING STATION 340 FLAP ACTUATOR CYLINDER AND OPS CHECKED GOOD IAW DC-8 MM 27-51-09.
